Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i hav been peeing alot lately and i cant figer out why HELP me find out!!!????

jst finished antibiotics yesterday 4 a vag prob (not urine infection) also had pap smear (all clear) now can not stop peeing urgently (not jst trickle).

Answer Question
 
Anonymous

Asked by Anonymous at 7:14 AM on Jul. 21, 2009 in Health

Answers (3)
  • Did the antibiotic make you retain water?
    SWasson

    Answer by SWasson at 7:16 AM on Jul. 21, 2009

  • I would go back in for a follow up to my GYN if this is still persisting.
    Melindakc

    Answer by Melindakc at 7:33 AM on Jul. 21, 2009

  • I agree, call your doctor and ask. Antibiotics sometimes cause yeast infections, but I don't think I've heard of the problem you are having. Ask your doctor.
    Bmat

    Answer by Bmat at 8:04 AM on Jul. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.